MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Moxy; Powered Laser Surgical Instrument

BOSTON SCIENTIFIC CORPORATION Moxy; Powered Laser Surgical Instrument
Model Number 0010-2400
Medical Device Problem Codes Break (1069); Firing Problem (4011)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a photoselective vaporization of the prostate procedure to treat benign prostatic hyperplasia, the fiber glass cap tip broke and the fiber forward fired while treating the median lobe in the prostate.No fiber fragments fell inside the patient's body.The procedure was completed with a fiber replacement.The patient's outcome was stable.There were no patient complications nor injuries to the operator of the fiber.

Brand Name
Moxy
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
pmt741, persiaran cassia s. 1
taman perindustrial batu kawan
bandar cassia, pulau pinang 14110
MY   14110
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50515526
Report Number2124215-2026-46455
Device Sequence Number21176126
Product Code GEX
UDI-Device Identifier00878953005515
UDI-Public(01)00878953005515(17)280213(10)38591491
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120870
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-2400
Device Catalogue Number0010-2400
Device Lot Number0038591491
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date08/31/2026
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured02/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown